# SDR DALA2020080542718

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 56,221 hours, 32,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1458
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1458 AND LONG 1 AT AFT ACCESSORY COMPARTMENT (CAT). NRC 00251: FRAME STA 1458 AND LONG 1 AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER MD-90 SRM 53-10-02 FIG 1 VOL I. (LP #1589387)
